# SDR UIEA2010070100085

- Difficulty date: July 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 1122 "FWD CRACK" FRAME 720 (F/B) UPPER CHORD IS BENT BETWEEN RBL 14 TO 18.  (THE WORK ACCOMPLISHED IAW REA NO MF00687R0006 AND RFTA NO 00687-0006).
